# SDR AU010073

- Difficulty date: February 3, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 114E6112G117
- Condition: Faulty
- Location: Fuel Control
- Part time: 1,335 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE ELECTRONIC ENGINE CONTROLLER (EEC) FAULTY. SEE ALSO MDR 01/0072.
